# SDR SWIA971893

- Difficulty date: July 22, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 10,276 hours, 14,711 cycles
- Engine: Pwa PW118B
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Condition: Fluctuates
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE TORQUE FLUCTUATED BETWEEN 100 - 48 PERCENT AFTER ROTATION AND DURING TAKEOFF.  RETURNED TO SFO.  CHANGED LEFT ENGINE PCU IAW MM 61-21-00.  P/N ON:  782490-46,  S/N ON:  911159, S/N OFF:  920135.
